Alert archive / Oklahoma / Flash Flood Warnings in 2008

Flash Flood Warning 104, NWS Tulsa, OK

June 28, 20085 counties in Oklahoma; Franklin County, Sebastian County, Arkansas

NWS Tulsa, OK issued this flash flood warning at Jun 28, 2008, 2:43 PM CDT for 5 counties in Oklahoma; Franklin County, Sebastian County, Arkansas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 28, 2008, 2:43 PM CDT (19:43 UTC)
Expired
Jun 28, 2008, 6:45 PM CDT
In force
4 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Franklin County, AR, Sebastian County, AR, Haskell County, OK, Latimer County, OK, LeFlore County, OK, McIntosh County, OK, Pittsburg County, OK

The radar

The Western Arkansas radar (KSRX), 7 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.7 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 311 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 217 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
311 J/kg
Mixed-layer CIN
-160 J/kg
Mixed-layer LCL
555 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
217 m²/s²
0-3 km storm-relative helicity
254 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KTSA 281945
FFWTSA
ARC047-131-OKC061-077-079-091-121-282345-
/O.NEW.KTSA.FF.W.0104.080628T1943Z-080628T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
243 PM CDT SAT JUN 28 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HASKELL COUNTY IN SOUTHEAST OKLAHOMA
  LATIMER COUNTY IN SOUTHEAST OKLAHOMA
  NORTHERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
  CENTRAL MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA
  EASTERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA
  SOUTHERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS
  SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS

* UNTIL 645 PM CDT

* AT 241 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 7 MILES
  SOUTHWEST OF DENNING TO 3 MILES WEST OF HACKETT TO 3 MILES SOUTH OF
  LEQUIRE TO 6 MILES WEST OF ENTERPRISE...MOVING SOUTHEAST AT 23 MPH.
  RADAR INDICATES THAT 2 INCHES OF RAIN HAS ALREADY FALLEN.          
  ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 645 PM CDT.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...WIEDERKEHR VILLAGE...ALTUS...EXCELSIOR...BRANCH...
  GREENWOOD...FANSHAWE...CAMERON...BURNVILLE...FORT CHAFFEE...
  WASHBURN...MIDLAND...WHITEFIELD...HUNTINGTON...MANSFIELD...
  STIGLER...HARTFORD...MCCURTAIN...HEAVENER...WISTER...HOWE AND
  POTEAU.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

LAT...LON 3539 9379 3531 9381 3531 9391 3522 9392
      3523 9402 3514 9403 3514 9413 3508 9422
      3496 9423 3490 9445 3474 9558 3539 9568
      3527 9525 3532 9467 3528 9466 3532 9462
      3531 9451 3535 9422 3555 9370 3538 9369
TIME...MOT...LOC 1943Z 293DEG 20KT 3535 9383 3517 9445
          3505 9510 3525 9547

$$
2 follow-up statements
000 
WGUS74 KTSA 282039
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
337 PM CDT SAT JUN 28 2008

ARC047-131-OKC061-077-079-091-121-282345-
/O.CON.KTSA.FF.W.0104.000000T0000Z-080628T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SEBASTIAN AR-FRANKLIN AR-MCINTOSH OK-HASKELL OK-LE FLORE OK-
PITTSBURG OK-LATIMER OK-
337 PM CDT SAT JUN 28 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
LATIMER...NORTHEASTERN PITTSBURG...NORTHERN LE FLORE...HASKELL...
CENTRAL MCINTOSH...SOUTHERN FRANKLIN AND SEBASTIAN COUNTIES...

AT 337 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 6 MILES
EAST OF BRANCH TO BURNVILLE TO WISTER TO 4 MILES WEST OF WILBURTON...
MOVING EAST AT 14 MPH. RADAR INDICATES THAT 2 TO 3 INCHES OF RAIN 
HAS ALREADY FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 
645 PM CDT.

SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE WISTER...OZARK...FORT CHAFFEE...MIDLAND...WIEDERKEHR 
VILLAGE...ALTUS...DAMON...DENNING...WASHBURN...HUNTINGTON...HOWE... 
HARTFORD...MANSFIELD...BENGAL...SOUTHERN FORT SMITH AND HEAVENER.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

EXCESSIVE RUNOFF WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING
AREAS ARE SUBJECT TO FLASH FLOODING.

LAT...LON 3539 9379 3531 9381 3531 9391 3522 9392
      3523 9402 3514 9403 3514 9413 3508 9422
      3496 9423 3490 9445 3474 9558 3539 9568
      3527 9525 3532 9467 3528 9466 3532 9462
      3531 9451 3535 9422 3555 9370 3538 9369
TIME...MOT...LOC 2037Z 273DEG 12KT 3533 9386 3518 9416
          3496 9476 3491 9539

$$
000 
WGUS74 KTSA 282246
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
543 PM CDT SAT JUN 28 2008

ARC047-131-OKC061-077-079-091-121-282345-
/O.CON.KTSA.FF.W.0104.000000T0000Z-080628T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SEBASTIAN AR-FRANKLIN AR-MCINTOSH OK-HASKELL OK-LE FLORE OK-
PITTSBURG OK-LATIMER OK-
543 PM CDT SAT JUN 28 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
LATIMER...NORTHEASTERN PITTSBURG...NORTHERN LE FLORE...HASKELL...
CENTRAL MCINTOSH...SOUTHERN FRANKLIN AND SEBASTIAN COUNTIES...

AT 540 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
LIGHT RAIN ACROSS THE WARNED AREA. HOWEVER...RADAR INDICATES THAT 2 
TO 4 INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER FEW HUNDREDTHS OF AN 
INCH WILL BE POSSIBLE THROUGH 645 PM CDT. WHILE THE HEAVY RAIN HAS 
ENDED...ONGOING FLASH FLOODING MAY CONTINUE FOR ANOTHER HOUR.

SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN 
INCLUDE POTEAU...BRANCH...BURNVILLE...FORT CHAFFEE...HARTSHORNE...RED
OAK...MIDLAND...WISTER...WILBURTON...WASHBURN...FANSHAWE...HUNTINGTON
...HOWE...HARTFORD...DAMON...HIGGINS...MANSFIELD...HEAVENER AND 
BENGAL.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

EXCESSIVE RUNOFF WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING
AREAS ARE SUBJECT TO FLASH FLOODING.

LAT...LON 3539 9379 3531 9381 3531 9391 3522 9392
      3523 9402 3514 9403 3514 9413 3508 9422
      3496 9423 3490 9445 3474 9558 3539 9568
      3527 9525 3532 9467 3528 9466 3532 9462
      3531 9451 3535 9422 3555 9370 3538 9369
TIME...MOT...LOC 2243Z 336DEG 22KT 3541 9379 3526 9409
          3504 9468 3499 9531

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 28, 12:53 PM CDT, 1 hour 50 minutes earlier.

Area forecast discussion, Jun 28, 12:53 PM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1253 PM CDT SAT JUN 28 2008

.UPDATE...

&&

.DISCUSSION...
PERSISTENT RAINFALL AND EXTENSIVE CLOUD COVER HAS HELD
TEMPERATURES DOWN ACROSS MUCH OF THE FORECAST AREA TODAY. HAVE
LOWERED FORECAST MAXIMUMS SEVERAL DEGREES IN AREAS NORTH AND EAST
OF TULSA. HAVE ALSO CONTINUED TO MAKE MINUTE ADJUSTMENTS IN POP
CONFIGURATION TO REFLECT SHORT TERM EXPECTATIONS. UPDATED PRODUCTS
HAVE ALREADY BEEN SENT OUT.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   66  86  63  89 /  60   0   0   0
FSM   69  86  63  88 /  90  10  10   0
MLC   68  87  60  89 /  70  10   0  10
BVO   60  84  58  87 /  50   0   0   0
FYV   62  80  55  83 /  80  10  10   0
BYV   62  79  58  82 /  80  10  10   0
MKO   65  84  61  86 /  80  10   0   0
MIO   62  82  59  85 /  40   0   0   0
F10   66  85  60  88 /  70  10   0   0
HHW   72  90  64  90 /  60  20  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...06
LONG TERM....07
Hazardous weather outlook, Jun 28, 10:49 AM CDT, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1049 AM CDT SAT JUN 28 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-291000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1049 AM CDT SAT JUN 28 2008

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS .

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

DISCUSSION...
AN ONGOING LARGE AREA OF THUNDERSTORMS WITH HEAVY RAINFALL AND
WINDS GUSTING OVER 40 MPH IS CURRENTLY TRACKING ACROSS SOUTHEAST
KANSAS AND EXTREME NORTHEAST OKLAHOMA. THE AIRMASS AHEAD OF THIS
ACTIVITY IS QUITE UNSTABLE AND FURTHER DEVELOPMENT OF STRONG TO
SEVERE CONVECTION WILL BE LIKELY AS THE DAY PROGRESSES.

THERE WILL BE A THREAT FOR DAMAGING WINDS AND HAIL... AS WELL AS A
SIGNIFICANT THREAT FOR FLASH FLOODING... ESPECIALLY IN AREAS WHICH
HAVE RECEIVED HEAVY RAINFALL EARLIER IN THE DAY.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
TUESDAY...NO HAZARDS.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
WEAK UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE AREA LATE IN
THE WEEK RETURNING THE CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT
THROUGH FRIDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION. $$

In the hours before

Special weather statement, Jun 28, 10:35 AM CDT, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1035 AM CDT SAT JUN 28 2008

OKZ057-058-062-063-281615-
CRAIG OK-DELAWARE OK-MAYES OK-OTTAWA OK-
1035 AM CDT SAT JUN 28 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1115 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN DELAWARE...SOUTHERN CRAIG...SOUTHWESTERN OTTAWA AND
     NORTHEASTERN MAYES

AT 1035 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES NORTH OF BLUEJACKET TO 4 MILES SOUTHWEST
OF PYRAMID CORNERS TO 13 MILES NORTHWEST OF WHITE OAK...MOVING
SOUTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...JAY...CHLOETA...ZENA...CLEORA...GROVE...BERNICE...
AFTON...FAIRLAND...NARCISSA...VINITA...KETCHUM...BIG CABIN...WHITE
OAK...PYRAMID CORNERS...BLUEJACKET...STRANG...PENSACOLA...LANGLEY AND
DISNEY.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH AND
PERIODS OF TORRENTIAL RAINFALL. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT
IN CASE THE SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3696 9499 3660 9461 3640 9477 3639 9513
      3659 9533 3660 9532 3660 9534 3670 9543
      3676 9543 3677 9522
TIME...MOT...LOC 1535Z 316DEG 42KT 3688 9499 3673 9517
          3672 9542
Local storm report, Jun 28, 10:59 AM CDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1059 AM CDT SAT JUN 28 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     TSTM WND GST     VINITA                  36.64N 95.15W
06/28/2008  M58 MPH          CRAIG              OK   MESONET

            VINITA MESONET RECORDED A 57.9 WIND GUST

&&

DMJ
Special weather statement, Jun 28, 11:13 AM CDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1113 AM CDT SAT JUN 28 2008

OKZ055>057-061-281700-
CRAIG OK-NOWATA OK-ROGERS OK-WASHINGTON OK-
1113 AM CDT SAT JUN 28 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL NOON CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN ROGERS...WESTERN CRAIG...NOWATA AND WASHINGTON

AT 1113 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM LENAPAH TO OCHELATA...MOVING SOUTHEAST AT 27 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
NOWATA...DELAWARE...LENAPAH...WATOVA...NEW ALLUWE...OOLOGAH...
TALALA...RAMONA...OCHELATA...CENTRALIA AND CENTRAILIA.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.

LAT...LON 3678 9523 3638 9566 3657 9601 3693 9566
TIME...MOT...LOC 1613Z 298DEG 23KT 3686 9564 3659 9592
Special weather statement, Jun 28, 11:54 AM CDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1154 AM CDT SAT JUN 28 2008

ARZ001-002-281745-
BENTON AR-CARROLL AR-
1154 AM CDT SAT JUN 28 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1245 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHWESTERN CARROLL AND NORTHEASTERN BENTON

AT 1154 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 15 MILES NORTH OF GATEWAY TO 6 MILES NORTH OF PEA
RIDGE TO 6 MILES NORTHWEST OF BELLA VISTA...MOVING EAST AT 37 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...WALNUT
HILL...OAK HILL...HILL TOP...PLEASANT RIDGE...PEA RIDGE...GATEWAY...
AVOCA...BELLA VISTA...GARFIELD...EUREKA SPRINGS...BEAVER LAKE...
GRANDVIEW...BUSCH AND BEAVER.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3638 9362 3635 9386 3645 9439 3649 9425
      3650 9413 3649 9351
TIME...MOT...LOC 1654Z 284DEG 32KT 3671 9394 3654 9405
          3646 9432
Special weather statement, Jun 28, 1:54 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
154 PM CDT SAT JUN 28 2008

OKZ071-073>075-281945-
HASKELL OK-LATIMER OK-MCINTOSH OK-PITTSBURG OK-
154 PM CDT SAT JUN 28 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 245 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHERN MCINTOSH...SOUTHWESTERN HASKELL...NORTHEASTERN
     PITTSBURG AND NORTHWESTERN LATIMER

AT 154 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
NORTH OF CANADIAN...MOVING SOUTHEAST AT 29 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...LEWISVILLE...EUFAULA...
VIVIAN...BLOCKER...FEATHERSTON...CROWDER...QUINTON AND CANADIAN.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.

LAT...LON 3510 9525 3493 9549 3523 9583 3536 9564
TIME...MOT...LOC 1854Z 307DEG 26KT 3521 9564
Special weather statement, Jun 28, 2:22 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
222 PM CDT SAT JUN 28 2008

ARZ019-020-029-OKZ072>076-282015-
CRAWFORD AR-FRANKLIN AR-HASKELL OK-LATIMER OK-LE FLORE OK-PITTSBURG
OK-SEBASTIAN AR-SEQUOYAH OK-
222 PM CDT SAT JUN 28 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 315 PM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     SEBASTIAN AND FRANKLIN

IN NORTHWEST ARKANSAS
     SOUTHERN CRAWFORD

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN SEQUOYAH

IN SOUTHEAST OKLAHOMA
     HASKELL...NORTHERN LE FLORE...NORTHEASTERN PITTSBURG AND LATIMER

AT 222 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM CECIL TO 3 MILES SOUTH OF BOKOSHE TO 7 MILES
SOUTH OF QUINTON...MOVING EAST AT 29 MPH. MANY LOCATIONS ACROSS THE
ALERT AREA WILL BE AFFECTED BY THESE STORMS.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.

LAT...LON 3538 9370 3537 9374 3539 9379 3531 9381
      3531 9391 3522 9392 3523 9402 3514 9403
      3514 9413 3510 9415 3508 9422 3498 9422
      3470 9550 3521 9546 3568 9369
TIME...MOT...LOC 1922Z 285DEG 25KT 3542 9392 3514 9475
          3502 9534

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 5:05 AM CDTSpecial Weather StatementTSAMuskogee55 min
Jun 28, 8:29 AM CDTAreal Flood AdvisoryTSACreek, McIntosh, Muskogee, Okfuskee, Okmulgee2 hr
Jun 28, 10:04 AM CDTSpecial Weather StatementTSAOttawa56 min
Jun 28, 10:35 AM CDTSpecial Weather StatementTSACraig40 min
Jun 28, 10:49 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa33 min
Jun 28, 11:13 AM CDTSpecial Weather StatementTSANowata47 min
Jun 28, 1:54 PM CDTSpecial Weather StatementTSAMcIntosh51 min
Jun 28, 2:22 PM CDTSpecial Weather StatementTSAHaskell, Latimer, LeFlore53 min
Jun 28, 2:33 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg57 min
Jun 28, 2:46 PM CDTSevere Thunderstorm WarningTSAPittsburg59 min
Jun 28, 3:16 PM CDTAreal Flood AdvisoryTSAPittsburg3 hr
Jun 28, 3:22 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha53 min
Jun 28, 3:42 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg63 min
Jun 28, 4:19 PM CDTSpecial Weather StatementTSALatimer56 min
Jun 28, 4:20 PM CDTSpecial Weather StatementTSALeFlore55 min
Jun 28, 4:32 PM CDTAreal Flood AdvisoryTSALatimer, LeFlore, Pushmataha3 hr
Jun 28, 5:21 PM CDTSpecial Weather StatementTSAPushmataha39 min
Jun 28, 5:36 PM CDTSpecial Weather StatementTSAPushmataha39 min
Jun 28, 5:58 PM CDTSpecial Weather StatementTSAPushmataha62 min
Jun 28, 2:58 AM CDTSpecial Weather StatementTSACarroll32 min
Jun 28, 3:53 AM CDTSpecial Weather StatementTSABenton67 min
Jun 28, 5:06 AM CDTSpecial Weather StatementTSACarroll54 min
Jun 28, 11:54 AM CDTSpecial Weather StatementTSABenton51 min
Jun 28, 3:47 PM CDTSpecial Weather StatementTSASebastian58 min

Nearby

Flash Flood Warnings in Oklahoma, 2008Flash Flood Warnings in Arkansas, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.